# SDR 151AW0014

- Difficulty date: July 2, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 56,719 hours, 43,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STR 25 RT BETWEEN BS 927 AND BS 947.  REPAIRED PER SRM 53-00-01.
